Deep search:Searching for "Rational low degree DP curves" in 'KEYWORDGot 1 item.
index Title
1Representing conics by low degree rational DP curves
Author(s):Qian-qian Hu, Guo-jin Wang  Clicked:8361  Download:2653  Cited:0  <Full Text>
Journal of Zhejiang University Science C  2010 Vol.11 No.4 P.278-289  DOI:10.1631/jzus.C0910148
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE